# SDR F3LA2010080200477

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 31,106 hours, 14,841 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 18,940 hours, 8,448 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO OIL TEMP TRENDING TOWARD EXCEEDANCE. REACHED 135 DEGREES CELCIUS MAXIMUM. PRECAUTIONARY RETURN BASED. ALSO ON ENGINE START, OIL PRESSURE REMAINED IN RED ARC UNTIL ABOUT 52.5 PERCENT N1. OIL QUANTITY INDICATED 20.5 QUARTS. FOUND NR 2 ENGINE OIL TO BE OVERSERVICED.  REMOVED 32 QUARTS TOTAL OIL FROM NR 2 ENGINE OIL TANK, ANGLE GEARBOX, AND TRANSFER GEARBOX. RESERVICED OIL.  R & R MAIN OIL SUPPLY FILTER. PERFORMED VISUAL INDICATOR POP OUT FUNCTIONAL CHECK.  PERFORMED CHECK OF THE ELECTRICAL MASTER CHIP DETECTOR FOR PARTICLES.  NO ABNORMALATIES NOTED.  PERFORMED CHECK OF FWD AND AFT SUMP, ANGLE GEARBOX AND TRANSFER GEARBOX SUMP SCAVENGE SCREENS. NO ABNORMAILITIES NOTED.  DRAINED, REPLACED IDG FILTERS AND REPLENISHED IDG OIL.  PERFORMED MINIMUM IDLE LEAK CHECK OF NR 2 ENG.  NO LEAKS NOTED.  FLIGHT CREW PERFORMED ENG RUNS, OBSERVED NR 2 ENG RAN AT NORMAL PARAMETERS ABOVE THE MIN 70 PERCENT N1 AND MORE THAN TEN MINUTES. CHECKED SCAVENGE OIL SCREENS (FWD, AFT, ANGLE GB AND TRANSFER GB. CHECKED MASTER CHIP DETECTOR. NO ABNORMAILITIES FOUND.
